# SDR SWAA032806

- Difficulty date: December 24, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 69,145 hours, 76,325 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVACUATION SLIDE IS OUT OF ADJUSTMENT.  ADJUSTED R2 SLIDE PER MM.
